# SDR QXEA200500544

- Difficulty date: March 21, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT ENGINE, UPPER AND LOWER THRUST REVERSER COWLS HAVE WEAR ON STOW RAMP AND STRIKER PLATES AS FOLLOWS UPPER, 3 EACH INBOARD, LOWER 1 EACH INBOARD.  REPAIRED IAW HORIZON AIR EA R-78-24M R-78-25 ABD REO 670-78-34-351.
